# SDR CALA2020020870334

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 146N66034113
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0103 AFT CARGO DOOR,FWD SEAL DEPRESSOR HAS A 2" WIDE D ENT. (96-12) REF. ST ENGINEERING N/R 0087124 FOUND 1EA DENT OUT OF LIMITS ON AFT CARGO DOOR FWD SEAL DEPRESSO R,DENT 1 L=2.0,W=.50,D=.105 IAW B757-300 SRM 52-30-02 A1 FIG. 10 1.REMOVED AND INSTALLED NEW SEAL DEPRESSOR P/N 146N6603U113 IAW B757-300 SRM 51-40-02 AND DWG 146N6603.
